This paper is published in Volume-5, Issue-4, 2019
Area
Maths
Author
Balaji
Org/Univ
Pushpalatha Vidhya Mandhir, Tirunelveli, Tamil Nadu, India
Pub. Date
14 August, 2019
Paper ID
V5I4-1325
Publisher
Keywords
Consecutive integer, Square

Citationsacebook

IEEE
Balaji. Maths formula on consecutive numbers, International Journal of Advance Research, Ideas and Innovations in Technology, www.IJARIIT.com.

APA
Balaji (2019). Maths formula on consecutive numbers. International Journal of Advance Research, Ideas and Innovations in Technology, 5(4) www.IJARIIT.com.

MLA
Balaji. "Maths formula on consecutive numbers." International Journal of Advance Research, Ideas and Innovations in Technology 5.4 (2019). www.IJARIIT.com.

Abstract

This paper is about a formula that provides the relation among any three consecutive numbers. This formula also helps to find the square of any integer easily.
Paper PDF